Corona drugs

Is it true that one doctor died after taking hcq along with Azithromycin.. some news is circulating in whatsapp groups

LikeAnswersShare
Nothing such news came in notice It is false news don't post fake news unless you varified
Thanx dr P.r Das
0

View 2 other replies

Fake news
Dr. Utpal Barman, Anaesthetist, Pratixa Hospital, Guwahati, Assam was suffering from cardiac arrest and succumbed. He had history of taking HCQS. This is authentic news, as I belong to same state and confirm. May he rest in eternal peace.
@Shivraj Agarwal ,sir
0
Both Azithromycin and CHLOROQUINE cause Arrhythmia but news is false. Some one admitted due to arrhythmia .still it is not confirm that HCQS is curable drugs for KOBID-19
Azithromycin can cause. Sensitivity reaction. Like. Itching. Rashes. Death is. Not possible. I never seen May be false news.
Azithromycin can cause arrhythmia... But news of death is rumours
nno not at all itz romours